Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 384 - 391

Two-Parameter Deformation of the Oscillator Algebra and (p, q)­Analog of Two-Dimensional Conformal Field Theory

Authors
Ivan BURBAN
Corresponding Author
Ivan BURBAN
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.18How to use a DOI?
Abstract
The two-parameter deformation of canonical commutation relations is discussed. The self-adjointness property of the (p, q)-deformed position Q and momentum P operators is investigated. The (p, q)-analog of two-dimensional conformal field theory based on the (p, q)-deformation of the su(1, 1) subalgebra of the Virasoro algebra is presented.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
384 - 391
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.18How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ivan BURBAN
PY  - 2006
DA  - 2006/12
TI  - Two-Parameter Deformation of the Oscillator Algebra and (p, q)­Analog of Two-Dimensional Conformal Field Theory
JO  - Journal of Nonlinear Mathematical Physics
SP  - 384
EP  - 391
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.18
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.18
ID  - BURBAN2006
ER  -